MathSciNet Relay Station
MathSciNet bibliographic data
MR223506 (36 #6554) 26.30 (54.00)
Grünbaum, F.; Zarantonello, E. H. On the extension of uniformly continuous mappings. Michigan Math. J. 15 1968 65–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement